# SDR ASAA2023082245089

- Difficulty date: August 22, 2023
- Submitted: September 14, 2023
- Operation: Air carrier
- Aircraft: N611AS
- Make and model: Boeing 737790
- Aircraft serial: 29753
- Aircraft time: 72,303 hours, 37,838 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 147A5115
- Part serial: NSN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH STA 1040 LBL 20, COMMON TO THE PRESSURE DOME FLOOR STRUCTURE HAS CORROSION. GROUNDED - YES. REMOVED DAMAGE FROM FLOOR STRUCTURE IAW B737-700 SRM 53-70-51-1A-1 FOUND IN LIMITS W= 1INCH O= .063 R= .060 L= .060 D= .003.
